Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Missed taking birth control pill and missed period. Now started spotting. What is wrong?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I missed the last five pills in my pack then missed next period now I am due to start my next period on Sunday but got spotting last Thursday to Tuesday any answers?
Posted Thu, 18 Apr 2013 in Menstruation and Miscarriage
Answered by Dr. Ram Choudhary 2 hours later
Welcome to healthcare Magic!
Missing five tablets from the pack is like taking no contraception at all. The irregular spotting may be related to pregnancy.
You should get a urine pregnancy test and if positive then you should consult a gynecologist about further step, if not pregnant then may be you will get period in few days.
But take contraception with regularity in future.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Follow-up: Missed taking birth control pill and missed period. Now started spotting. What is wrong? 49 minutes later
Last period was 3rd of feb started bk on pill 6th feb missed last five days due period on 3rd march did not continue next bk of pills got spotting in between due period again on the 31st march
Answered by Dr. Ram Choudhary 19 hours later
Welcome back to Healthcare Magic Physician's Desk!
If the pregnancy test comes negative then wait for the periods to come.
periods may be scanty due to the irregularity in the pills, You start the next pack and take it regularly to get a regular flow of menses and have a headache free life.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor